MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293071230
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned product consisted of an innova self-expanding stent delivery system (sds) with a.018 guidewire inside of the device.The outer shaft, middle shaft, inner sheath and the remainder of the device were checked for damage.There was a.018 guidewire in the lumen of the device that was protruding out from the tip approximately 18cm.The wire was sticking out of the proximal end approximately 122cm.The guidewire was pulled out of the device with no effort.The pull handle was completely pulled to its complete travel.The stent was not returned.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is not confirmed as there was no evidence of the alleged issue or any anomalies which could have contributed to the reported difficulty.(b)(4).
 
Event or Problem Description
Same case as mdr 2134265-2017-05649.It was reported that the delivery system was stuck on the wire.A 7 x 120 x 130 innova¿ stent was selected for a left superficial femoral artery (sfa) angioplasty and stent placement procedure.After normal stent deployment, during removal of the stent delivery system, the stent delivery system became jammed on the v-18 control wire.The guidewire and the stent delivery system had to be removed together.There were no patient complications.The patient's status was reported as fine.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6591777
Report Number2134265-2017-04833
Device Sequence Number105971
Product Code NIP
UDI-Device Identifier08714729874126
UDI-Public(01)08714729874126(17)20190630(10)19377504
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberH74939293071230
Device Catalogue Number39293-07123
Device Lot Number19377504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR